Alert archive / New Mexico / High Wind Watches in 2007
High Wind Watch 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Nov 30, 2007, 4:05 AM MST. It took effect at Dec 1, 2007, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 4:05 AM MST (11:05 UTC)
- In effect from
- Dec 1, 2007, 5:00 AM MST
- Expired
- Nov 30, 2007, 3:33 PM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 301105 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 405 AM MST FRI NOV 30 2007 ...STRONG WINDS POSSIBLE OVER NORTHEAST AND EAST CENTRAL NEW MEXICO LATE TONIGHT THROUGH SATURDAY... NMZ005>007-012-013-302300- /O.NEW.KABQ.HW.A.0003.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI 405 AM MST FRI NOV 30 2007 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR NORTHEAST AND EAST CENTRAL NEW MEXICO. A STRONG LOW PRESSURE SYSTEM FORECAST TO DEVELOP OVER EASTERN COLORADO COULD BRING STRONG SOUTH TO SOUTHWEST WINDS TO NORTHEAST AND EAST CENTRAL NEW MEXICO LATE TONIGHT AND CONTINUING THROUGH SATURDAY. SUSTAINED WIND SPEEDS COULD REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 MPH. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. $$
1 follow-up statement
000 WWUS75 KABQ 302233 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MST FRI NOV 30 2007 ...STRONG WINDS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO LATE TONIGHT THROUGH SATURDAY... NMZ005>007-012-013-010500- /O.UPG.KABQ.HW.A.0003.071201T1200Z-071202T0100Z/ /O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI 333 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO AND WILL BRING STRONG SOUTHWEST WINDS TO NORTHEAST INTO EAST CENTRAL NEW MEXICO FROM THE EARLY MORNING HOURS ON SATURDAY THROUGH THE LATE AFTERNOON HOURS. SUSTAINED WIND SPEEDS WILL REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 OR 65 MPH. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ011-010500- /O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 333 PM MST FRI NOV 30 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL BRING STRONG SOUTHWEST WINDS TO EAST CENTRAL NEW MEXICO FROM THE EARLY MORNING HOURS SATURDAY THE THE AFTERNOON. SUSTAINED WIND SPEEDS WILL REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND 60 MPH. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ NMZ010-016>021-026-010500- /O.NEW.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/ SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 333 PM MST FRI NOV 30 2007 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE SANDIA AND MANZANO MOUNTAINS...THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF EAST CENTRAL NEW MEXICO ON SATURDAY. SUSTAINED WIND SPEEDS WILL REACH 30 TO 40 MPH...WITH OCCASIONAL GUSTS TO AROUND 50 OR 55 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Nov 30, 3:00 AM MST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 30, 3:00 AM MST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST FRI NOV 30 2007 .DISCUSSION... LAST EVENINGS AREA SOUNDINGS...WHILE LOOKING DOWNRIGHT MONSOONAL...STILL APPEARED TO HAVE SOME DRIER AIR LINGERING IN THE LOWER LEVELS. SURFACE BOUNDARY MOVING INTO NORTHEAST NEW MEXICO ATTM WITH TEENS DEWPOINTS. DEWPOINTS ALSO REMAIN BELOW FREEZING FOR THE MOST PART NORTH OF INTERSTATE 40. COLDER AIRMASS AT THE SURFACE MAY WORK INTO NORTHEAST PLAINS THIS MORNING...WILL HAVE A MIX OF PCPN TYPES OVER THIS AREA TODAY BUT WILL NOT MENTION ANY ZL OR ZR ATTM. WILL CONVERT WINTER STORM WATCH TO A WARNING...WITH NO CHANGE IN AREAL COVERAGE ATTM. COLDER AIR COMES IN FROM THE NORTHWEST SATURDAY...WHEN H7 TEMPS FALL BELOW ZERO. WEST CENTRAL MOUNTAINS AND EVEN NORTHWEST PLATEAU MAY GET SNOW AT LOWER ELEVATIONS SATURDAY BUT WILL KEEP AMOUNTS BELOW ADVISORY LEVELS FOR NOW. STILL 50 TO 60 KT LOW LEVEL JET NOTED ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WILL POST HIGH WIND WATCH FOR THAT AREA. SUNDAY WILL FEATURE IMPROVING WEATHER WITH A FEW LEFTOVER RAIN AND SNOW SHOWERS MOSTLY IN THE NORTHERN MOUNTAINS. DRY AND WARMER WEATHER THROUGH THE MIDDLE OF NEXT WEEK WITH ANOTHER STORM POSSIBLE FOR THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 38 48 30 / 60 80 80 40 GALLUP.......................... 49 38 44 21 / 80 90 70 50 GRANTS.......................... 50 39 49 23 / 70 90 60 40 GLENWOOD........................ 60 44 57 30 / 90 90 70 40 CHAMA........................... 41 28 35 21 / 70 100 90 60 LOS ALAMOS...................... 44 32 43 30 / 60 100 70 50 RED RIVER....................... 40 28 38 18 / 50 90 70 50 TAOS............................ 44 35 43 25 / 50 80 60 40 SANTA FE........................ 45 37 48 28 / 50 80 60 40 SANTA FE AIRPORT................ 48 39 50 30 / 60 80 60 40 ESPANOLA........................ 49 39 49 30 / 50 80 60 40 ALBUQUERQUE HEIGHTS............. 51 43 50 35 / 60 90 50 30 ALBUQUERQUE VALLEY.............. 51 40 51 34 / 60 80 40 30 ALBUQUERQUE FOOTHILLS........... 48 39 47 32 / 70 90 50 30 ALBUQUERQUE WEST MESA........... 51 42 51 34 / 60 80 40 30 SOCORRO......................... 57 42 54 34 / 60 90 40 20 SANDIA PARK/CEDAR CREST......... 46 36 46 29 / 70 90 50 30 MORIARTY/ESTANCIA............... 49 35 53 32 / 40 80 40 30 CARRIZOZO....................... 55 41 56 36 / 50 80 40 10 RUIDOSO......................... 54 37 53 30 / 60 90 60 10 RATON........................... 42 32 56 26 / 20 70 40 20 LAS VEGAS....................... 44 36 52 27 / 50 80 40 30 ROY............................. 42 35 57 30 / 30 70 30 20 CLAYTON......................... 40 36 63 34 / 20 50 20 10 SANTA ROSA...................... 49 41 62 33 / 40 70 30 10 TUCUMCARI....................... 49 45 64 39 / 40 60 20 10 FORT SUMNER..................... 54 42 63 37 / 50 70 30 10 CLOVIS.......................... 50 43 64 39 / 50 60 20 10 PORTALES........................ 52 45 65 38 / 40 60 20 10 ROSWELL......................... 59 46 66 43 / 50 60 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING ABOVE 7500 FEET FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004. HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ005>007-012-013. &&
Hazardous weather outlook, Nov 29, 6:00 AM MST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU NOV 29 2007 NMZ001>021-026-301300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST THU NOV 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING FRIDAY AFTERNOON AND CONTINUING FRIDAY NIGHT AND INTO SATURDAY NIGHT FOR ELEVATIONS ABOVE 7500 OR 8000 FEET...ESPECIALLY OVER THE NORTHERN AND WEST CENTRAL MOUNTAINS. STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE FORECAST OVER NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WHICH COULD MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:30 AM MST | Winter Storm Warning | ABQ | 50 hr | |
| Nov 30, 3:33 PM MST | High Wind Warning | ABQ | 26 hr | |
| Nov 30, 3:33 PM MST | Wind Advisory | ABQ | 26 hr |
Nearby
High Wind Watches in New Mexico, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.